LOADING
Sunday, August 14

Travel to Little Rock

Trade Show Setup

Trade Show Setup

sponsored by
Statehouse Conv. Center
12:00 pm
-
5:00 pm
Registration

Registration

sponsored by
Statehouse Conv. Center
1:00 pm
-
5:00 pm
Cocktail Meetup

Cocktail Meetup

sponsored by
Marriott Hotel Lobby
5:30 pm
-
7:00 pm
scroll for more
Monday, August 15

VenCent Summit Day One

VenCent Fintech Summit Opening Ceremony

VenCent Fintech Summit Opening Ceremony

sponsored by

OC

Wally Allen Ballroom
10:00 am
-
10:50 am
Welcome to Little Rock

Welcome to Little Rock

sponsored by

Mayor Frank Scott

Mayor of Little Rock, Arkansas
Wally Allen Ballroom
-
Opening Remarks

Opening Remarks

sponsored by

Wayne Miller

Executive Director, The Venture Center
Wally Allen Ballroom
-
Message from Presenting Sponsor

Message from Presenting Sponsor

sponsored by

Kevin Tweddle

Senior Executive Vice President, Community Banking Solutions, ICBA
Wally Allen Ballroom
-
Message & Official Start of Summit

Message & Official Start of Summit

sponsored by

Governor Asa Hutchinson

Governor of Arkansas
Wally Allen Ballroom
-
Ringing of the Gong

Ringing of the Gong

sponsored by

Governor Asa Hutchinson, Wayne Miller, Kevin Tweedle
Wally Allen Ballroom
-
Keynote Address Speaker

"Title"

sponsored by

Laura Merling

Chief Transformational Officer and Managing Director, Arvest Bank
Wally Allen Ballroom
11:00 am
-
12:00 pm
Trade Show Opens

VenCent Trade Show Begins

sponsored by

Statehouse Conv. Center
12:00 pm
-
2:00 pm
Lunch - Day One

Buffet Style Lunch

sponsored by

Trade Show Floor
12:00 pm
-
1:30 pm
General Session - Cyber

"Is Your Bank Ready For A Cyber Attack?"

sponsored by

Greg Ohlendorf

President & CEO, First Community Bank and Trust
Wally Allen Ballroom
2:00 pm
-
2:45 pm
General Session - Digital

"Digital Solutions From e-Commerce to Automation"

sponsored by

Carson Lappetito

President and Director of Sunwest Bank
Wally Allen Ballroom
3:00 pm
-
3:45 pm
Breakout Sessions - Cyber

45 Minutes of Demos + Q&A Sessions

sponsored by
Adlumin (DREW), Beauceron Security (FULTON), Arcanum (CARAWAY), and Botdoc (YELL)

Statehouse Conv. Center
3:00 pm
-
3:45 pm
Breakout Sessions - Digital

45 Minutes of Demos + Q&A Sessions

sponsored by
Agent IQ (FULTON), Bond.ai (DREW), eGiftify (CARAWAY), Alpharank (IZARD), and ZSuite Technology (POPE)

Statehouse Conv. Center
4:00 pm
-
4:45 pm
Trade Show Happy Hour Monday

Happy Hour on the Trade Show Floor

sponsored by

Statehouse Conv. Center, Trade Show Floor
4:30 pm
-
6:30 pm
Opening Celebration

Dinner and Entertainment

sponsored by

Kevin Tweddle

Senior Executive Vice President, Community Banking Solutions, ICBA
The Hall
7:00 pm
-
9:00 pm
scroll for more
Tuesday, August 16

VenCent Summit Day Two

Trade Show - Day Two

Trade Show, Continental Breakfast

sponsored by

Statehouse Conv. Center, Trade Show Floor
7:30 am
-
9:00 am
Day Two Opening Ceremony

VenCent Fintech Summit

sponsored by

OC

Wally Allen Ballroom
8:30 am
-
9:00 am
Welcome & Recap of Day One

Welcome & Recap of Day One

sponsored by

Wayne Miller

Executive Director, The Venture Center

Wally Allen Ballroom
-
Message from Sponsor

Message from Sponsor

sponsored by

Charles Potts

Executive Vice President and Chief Innovation Officer, ICBA

Wally Allen Ballroom
-
Arkansas Open for Business

Arkansas Open for Business

sponsored by

Mike Preston

Secretary of Commerce and Executive Director, Arkansas Economic Development Commission

Wally Allen Ballroom
-
Keynote Address

"The Collaborative Future of Banking"

sponsored by

Ron Shevlin

Chief Research Officer at Cornerstone Advisors

Wally Allen Ballroom
9:00 am
-
9:45 am
General Session - Lending

"Why Replacing Your Core Is The Stupidest Path To Foster Innovation"

sponsored by

Jesse Honigberg

Cross River Bank, Technology Chief Of Staff

Wally Allen Ballroom
9:45 am
-
10:30 am
Breakout Sessions - Lending

45 Minutes of Demos + Q&A Sessions

sponsored by
OakNorth (YELL), Alkami (FULTON), Teslar Software (DREW), Banklabs (CARAWAY), and Upswot (IZARD)

Statehouse Conv. Center
10:45 am
-
11:15 am
General Session - BankTech Ventures

"Strategic Investment in Community Bank Innovation"

sponsored by

Carey Ransom

BankTech Venture, Managing Director

Wally Allen Ballroom
10:45 am
-
11:00 am
General Session - Wealth

"Not Your Grandfather's Trust Department"

sponsored by

Jason H. Waters, CFA

Chief Investment Officer; Simmons Wealth Management

Wally Allen Ballroom
10:45 am
-
11:30 am
Breakout Sessions – Wealth

45 Minutes of Demos + Q&A Sessions

sponsored by
Genevity (YELL)

Statehouse Conv. Center
11:45 am
-
12:30 pm
Breakout Sessions – BankTech Ventures

45 Minutes of Demos + Q&A Sessions

sponsored by
Carey Ransom (DREW)

Statehouse Conv. Center
11:45 am
-
12:30 pm
Trade Show Day Two

Trade Show Opens Day Two

sponsored by

Statehouse Conv. Center
12:00 pm
-
2:00 pm
Lunch - Day Two

Buffet Style Lunch

sponsored by

Trade Show Floor
12:30 pm
-
2:00 pm
Keynote Address

"How the Pandemic Changed The Way We Pay & What The Future May Hold"

sponsored by

Tina Giorgio, AAP

President and CEO, ICBA Bancard

Damon Moorer

TCM Bank President and CEO
Wally Allen Ballroom
1:30 pm
-
2:00 pm
General Session - Payments

"Evolving Payments: At Home and Beyond"

sponsored by

Matt Nilles

Director of Client Solutions and Products, Euronet Software

Wally Allen Ballroom
2:00 pm
-
2:45 pm
Breakout Sessions - Lending

45 Minutes of Demos + Q&A Sessions

sponsored by
Chimney (Drew), Bank Labs (Yell), Cirrus Secure (Fulton), and Senso (Izard)

Statehouse Conv. Center
3:00 pm
-
3:45 pm
Breakout Sessions - Payments

45 Minutes of Demos + Q&A Sessions

sponsored by
Finzly (POPE) and GasPos (IZARD)

Statehouse Conv. Center
3:15 pm
-
4:00 pm
General Sessions – Data

"Next-Gen Data Strategies"

sponsored by

Dave Warfield

VP of Sales, Acxiom

Wally Allen Ballroom
3:00 pm
-
4:00 pm
Breakout Sessions – Data

45 Minutes of Demos + Q&A Sessions

sponsored by
FI Works (DREW), KapitalWise (CARAWAY), Mall IQ (POPE), Stratyfy (IZARD), Klarivis (FULTON), Leap XL (YELL)

Statehouse Conv. Center
4:15 pm
-
5:00 pm
Trade Show Happy Hour Tuesday

Trade Show Happy Hour Day Two

sponsored by

Statehouse Conv. Center, Trade Show Floor
4:30 pm
-
6:30 pm
scroll for more
Wednesday, August 17

VenCent Summit Day Three

Trade Show - Day Three

Trade Show, Continental Breakfast

sponsored by

Statehouse Conv. Center
7:30 am
-
9:00 am
Day Three Opening Ceremony

Vencent Summit Day Three

sponsored by

OC

Wally Allen Ballroom
8:30 am
-
9:00 am
Welcome & Recap of Day Two

Wayne Miller

sponsored by

Wayne Miller

Executive Director, The Venture Center

Wally Allen Ballroom
-
VC Founder Message

VC Founder Message

sponsored by

James Hendren

Founder and Board Member, The Venture Center

Wally Allen Ballroom
-
Message

Congressman French Hill

sponsored by

Congressman French Hill

U.S. Representative, AR-2

Wally Allen Ballroom
-
Keynote Address

"Title"

sponsored by

Governor Michelle Bowman

Federal Reserve Board

Wally Allen Ballroom
-
General Session - Cryptocurrency

"Bitcoin and Banking"

sponsored by

Patrick Sells

Chief Innovation Officer, NYDIG

Wally Allen Ballroom
9:00 am
-
9:15 am
General Session - Financial Wellness

"When Financial Inclusion & Financial Wellness Meet"

sponsored by

Darrin Williams

CEO, Southern Bancorp

Wally Allen Ballroom
9:15 am
-
10:00 am
Breakout Session - Financial Wellness

45 Minutes of Demos + Q&A Sessions

sponsored by
Plinquit (NONE), Curu (DREW), Zogo Finance (YELL), Wellthi/Sou Sou (FULTON), Long Game (IZARD), and Array (POPE)

Statehouse Conv. Center
10:15 am
-
11:30 pm
Trade Show Day Three

Trade Show Opens Day Three

sponsored by

Statehouse Conv. Center
11:30 pm
-
1:30 pm
Lunch - Day Three

Buffet Style Lunch

sponsored by

Trade Show Floor
12:00 pm
-
1:30 pm
General Sessions – Marketing

"Attract, Retain and Engage Customers"

sponsored by

Jill Castilla

President and CEO, Citizens Bank of Edmond

Wally Allen Ballroom
1:30 pm
-
2:15 pm
General Session - BAAS/NII

"Your Bank's Bridge to Fintech"

sponsored by

Eric Sprink

President and Chief Executive Officer of Coastal Community Bank

Wally Allen Ballroom
1:30 pm
-
2:15 pm
Breakout Sessions – Marketing

45 Minutes of Demos + Q&A Sessions

sponsored by
Fintel Connect (DREW) and Denim Social (YELL)

Wally Allen Ballroom
2:30 pm
-
3:15 pm
Breakout Session - BAAS/NII

45 Minutes of Demos + Q&A Sessions

sponsored by
Artis/Momnt (FULTON), Quillo (POPE), Vero (IZARD), and Bankifi (YELL)

Statehouse Conv. Center
2:30 pm
-
3:15 pm
Trade Show Happy Hour Wednesday

Trade Show Happy Hour Day Three

sponsored by

Statehouse Conv. Center, Trade Show Floor
3:30 pm
-
5:30 pm
Closing Ceremonies & Banquet

Dinner and Entertainment

sponsored by

Wally Allen Ballroom
7:00 pm
-
9:00 pm
Closing Ceremony

Closing Remarks

sponsored by

Wayne Miller

Executive Director, The Venture Center

Charles Potts

Executive Vice President and Chief Innovation Officer, ICBA
-
Keynote Speaker

Closing Keynote

sponsored by

Rebecca Ryan

Futurist + Founder of NEXT Generation Consulting

-
Toast

Closing Toast

sponsored by

Jay Chesshir, CCE

President and CEO of the Little Rock Regional Chamber of Commerce

-
Award Presentation

"Finny" Award Presentation

sponsored by

-
Closing Ringing of the Gong

Ringing of the Gong

sponsored by

-
scroll for more

Location

417 Main St
Little Rock, AR 72201

Stay in Touch

Contact Us